# SDR SWAA2024060481106

- Difficulty date: April 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-807 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727 TO BS807 STR25L AND WL156 AFT CARGO COMPARTMENT 2024-293833<[01] TOOL USED IN STEP 4: UT EQUIPMENT; P/N: 45MG; S/N: 130064101 DUE DATE: 13-DEC-25;[02] REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS807 STR25L AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:146A7500; SHEET:85; REV:A SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTED STEP 2 REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS847 STR25L AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG:146A7500; SHEET:85; REV:A SEE INDIVIDUAL SIGNOFF BELOW;[04] JOB COMPLETED AND CERTIFIED RII
